RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2004, Volume 11, Number 1, Pages 79–92 (Mi da98)  

This article is cited in 10 scientific papers (total in 10 papers)

Periodicity of perfect colorings of an infinite rectangular grid

S. A. Puzynina

Novosibirsk State University

Full text: PDF file (234 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.714
Received: 23.06.2003

Citation: S. A. Puzynina, “Periodicity of perfect colorings of an infinite rectangular grid”, Diskretn. Anal. Issled. Oper., Ser. 1, 11:1 (2004), 79–92

Citation in format AMSBIB
\Bibitem{Puz04}
\by S.~A.~Puzynina
\paper Periodicity of perfect colorings of an infinite rectangular grid
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2004
\vol 11
\issue 1
\pages 79--92
\mathnet{http://mi.mathnet.ru/da98}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2053640}
\zmath{https://zbmath.org/?q=an:1045.05042}


Linking options:
  • http://mi.mathnet.ru/eng/da98
  • http://mi.mathnet.ru/eng/da/v11/s1/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Puzynina, “Sovershennye raskraski vershin grafa $G(Z^2)$ v tri tsveta”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 12:1 (2005), 37–54  mathnet  mathscinet  zmath
    2. Puzynina S.A., Avgustinovich S.V., “On periodicity of two-dimensional words”, Theoret Comput Sci, 391:1–2 (2008), 178–187  crossref  mathscinet  zmath  isi  elib  scopus
    3. Puzynina S., “On Periodicity of Generalized Two-Dimensional Words”, Language and Automata Theory and Applications, Lecture Notes in Computer Science, 5196, 2008, 440–451  crossref  mathscinet  zmath  isi  scopus
    4. S. A. Puzynina, “Perfect colorings of radius $r>1$ of the infinite rectangular grid”, Sib. elektron. matem. izv., 5 (2008), 283–292  mathnet  mathscinet
    5. D. B. Khoroshilova, “O tsirkulyarnykh sovershennykh raskraskakh v dva tsveta”, Diskretn. analiz i issled. oper., 16:1 (2009), 80–92  mathnet  mathscinet  zmath
    6. Puzynina S.A., “On periodicity of generalized two-dimensional infinite words”, Information and Computation, 207:11 (2009), 1315–1328  crossref  mathscinet  zmath  isi  scopus
    7. D. B. Khoroshilova, “O sovershennykh raskraskakh rebernykh grafov”, Diskretn. analiz i issled. oper., 17:6 (2010), 77–95  mathnet  mathscinet  zmath
    8. S. A. Puzynina, “On periodicity of perfect colorings of the infinite hexagonal and triangular grids”, Siberian Math. J., 52:1 (2011), 91–104  mathnet  crossref  mathscinet  isi
    9. D. B. Khoroshilova, “O parametrakh sovershennykh 2-raskrasok tsirkulyantnykh grafov”, Diskretn. analiz i issled. oper., 18:6 (2011), 82–89  mathnet  mathscinet  zmath
    10. Gravier S., Vandomme E., “Constant 2-Labellings and An Application to (R, a, B)-Covering Codes”, Discuss. Math. Graph Theory, 37:4 (2017), 891–918  crossref  mathscinet  zmath  isi  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:278
    Full text:73
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020